# SDR VE7A201311050001

- Difficulty date: November 2, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N353P
- Make and model: Snias AS350B2
- Aircraft serial: 3885
- Aircraft time: 3,074 hours, 11,539 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Condition: Burned
- Location: Search Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN THE COCKPIT, DURING SHORT FINAL .  SHUTDOWN ACFT WITHOUT INCIDENT AND RELEASED ACFT TO MAINTENANCE.  FOUND SEARCH LIGHT ASSY MOTOR BURNED.  REPLACED SEARCH LIGHT ASSEMBLY.
